Completeness theorem for Dummett's LC quantified and some of its extensions

Studia Logica 51 (2):317 - 335 (1992)
Dummett's logic LC quantified, Q-LC, is shown to be characterized by the extended frame Q+, ,D, where Q+ is the set of non-negative rational numbers, is the numerical relation less or equal then and D is the domain function such that for all v, w Q+, Dv and if v w, then D v . D v D w . Moreover, simple completeness proofs of extensions of Q-LC are given.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370118
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,392
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

View all 6 references / Add more references

Citations of this work BETA

View all 8 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

10 ( #408,847 of 1,924,699 )

Recent downloads (6 months)

1 ( #417,761 of 1,924,699 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.